I had chikun guniya once and I was treated with mild prescription. It then relapsed after few months and I was put on steroids for an year. Now I am totally cured of the virus and also I dont have joint pains anymore.
What are the long term effects? am i prone to arthritis sooner? would I develop any joint or other problems or pains?
also I have a lot of acne marks on my body. could this have caused due to chikun guniya side effects?
My son is having yet another chikungunya flair. He is considered chronic. He has had to cut back only 8 hours of work per week. He has a PCP as well as ID doctor and Rheumatology. He is depressed and has starting taking medication. the only thing that bring relief in medication for the severe pain he experiences, Cigna Long term disability has denied his claim saying that his doctors have reported vague symptoms and there is not much known about the virus. Do you have suggestions on how I can get cigna to see that not all of the symptoms are seen by the eye, You can not see pain, I also want to know if the coldness of the weather could contribute to his pain. He contracted the Virus on a mission trip to Haiti but we live in Washington and every time we have cold weather he is worse.
I would appreciate any advice you could give us.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.